I got my period on 8/6 it ended 8/10 I had sexual intercourse on 8/11 and took the plan b pill on 8/13 I started spotting on 8/19 and today 8/20 and I’m still spotting with mild cramps my period is a length of 5 days and my cycle varies from 27 to sometimes 28 days I’m 25 with normal regular periods and had a previous normal Pap smear so what could be wrong?
Why am I spotting a week after the Plan B was taken ?
- 20 Aug 2018 by Kathyoctavia27
- 27 August 2018
- plan b, emergency contraception, postcoital contraception, sex, period, cramp, sexual intercourse, spotting, pill
Added 20 Aug 2018:
Today is cycle day 15 for me and my next period isn’t due until 9/2/18 or 9/3/18
Why have I’ve been spotting for the past 2 days with cramps ?
Added 21 Aug 2018:
Today is the 21st and now it seems like a have a light period. Also a few break outs of Acne
It is a normal side effect of the huge dose of artificial hormone Levonorgestrel that you have taken. You can also expect your next period to be delayed a few days, so don't panic if your period is late.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 May 2016 • 1 answer
Updated 24 Aug 2016 • 3 answers
Updated 19 Jul 2016 • 1 answer
Updated 23 Sep 2018 • 1 answer
Updated 11 Nov 2018 • 1 answer